# SDR CA190725004

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 2397 · Communications System Wiring
- Part: Coax
- Part number: G09171052
- Condition: Damaged
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) IN THE AFT FUSELAGE EQUIPMENT BAY FOUR COAXIAL CABLES ARE INSTALLED ROUTED FROM THE ALTIMETER UNITS LOCATED IN THE AEB TO THE ANTENNAS LOCATED BELOW IN THE BELLY FAIRING AREA. THESE COAXIAL CABLES ARE P/N`S G09171052 RAD & G09171053 RAE INSTALLED ON THE LHS PER HARNESS INSTALLATION DRAWING G02490310 AND P/N`S G09172052 RBD & G09172053 RBE. (TC# 20190725004)
